- More Than a Month
I’m 2 weeks in and I’m experiencing this kinda basically every night I wake up precisely 3 hours after I fall asleep but I fall asleep straight away again lol some pretty strange dreams too. My sides suck so far and I’m feeling very foggy mentally but hoping this will subside also fatigue too. (40MG 75Kg Male 21YO)
2 hours ago, jPablo said:Dryness everywhere including eyes
Minor joint and muscle pain occasionally
Nothing too bad tbh, it's all easily bearable.
I’m experiencing 0 sexual effects however only 2 weeks in on 40MG I have terrible brain fog and feel spaced out all the time and depressed sometimes during the day will this finish and I’ll feel normal once I finish in 3 months??
thanks for taking the time to read my post I have had to resort to taking Isotretinoin after exhausting all other paths. I visited a Derm 3 weeks ago and have been prescribed Roaccutane for persistent moderate acne. She started me off on 40Mg a day for the first month and I’ll be increasing to 70MG for 3 months before finishing. My side effects so far are very small I have flaking skin my lips are maybe 1 out of 10 dry not bad at all and my oil reduction is fairly decent however I do not feel dry and eyes feel quite dry if I’m tired ! However my mental health doesn’t seem right after 1 week I started to notice I felt slightly dazed at points throughout the day however I felt pretty normal for the most part. It’s now 2 weeks since I started and over the weekend I had pretty bad mood swings I felt normal for a few hours then really down and almost like crying... (I am a 21 year old Male) this is very unusual for me. anyway, I felt very strange today it’s like I’m dreaming feel very spaced out and it’s making me anxious I have been reading the side effects and stories online about brain damage and it’s scaring me as my concentration and just general emotion feels very off...
i currently take a test booster (because isotretinoin lowers test and my skin will still clear even if I’m on this) and St John’s wort for a low mood I have used this for months.
my fear is its only been 2 weeks I still have another 3.5 months go and my dosage wil he nearly doubled next month.
FYI I have 0 sexual side effects just feel very strange mentally and I’m also not enjoying the usual activities and struggling to find motivation.
any advice would be greatly appreciated I do not want to stop the drug as it is working already but I don’t want to risk my mental health long term
On 29/06/2013 at 7:23 AM, Green Gables said:
I don't really want to get into what I call "The Great Man Debate". This is what boils down to. Both men and women have testosterone, progesterone, and estrogen. Different proportions of those hormones in the womb and as we are going through puberty form the significant internal and external differences between men and women. Yes, if you completely suck yourself dry of testosterone you won't feel so great...but this applies to anyone. Both men and women need testosterone for muscle-building, sex drive, etc. However, there is that line where there is always TOO MUCH of a good thing.
DHT is one of the most potent forms of testosterone. Yet, too much of it causes BALDING, ACNE, EXCESSIVE LIBIDO, and here's the kicker LOW SPERM COUNT. Good lord, people, please tell me how low sperm, men who act like salivating dogs, and balding is manly. I don't care if you're pumping iron every day and have a sixteen pack...pus-filled cysts on your face, a Donald Trump combover in your early thirties, the inability to ever father children yet humping everything in sight....none of these things are hot. Or manly.
Hormone regulation is about finding a balance of hormones. If you are a man, yes, you don't want to take your testosterone down to zero. But you also don't want to be a horny horndog with acne who can't attract anyone. Sometimes a little less testosterone puts your body in an IDEAL hormone range and actually makes you more attractive. More testosterone does not equal more manly. IDEAL LEVELS of testosterone = manly. Acne is a sign those testosterone levels are NOT ideal.
Different strokes for different folks, but I know A LOT of women who are completely grossed out by little hygiene things. You know, not flossing your teeth. A little bad breath. A little body odor. Not washing your junk. Guess what ranks really high on the gross list? ACNE. SOMETHING THAT LOOKS LIKE A RAGING INFECTION ON YOUR FACE. If bodybuilding is that important to you...just realize...having a six pack and bulging arms doesn't compensate for a disease on your FACE which is what people have to look at 99% of the time!!!
Even as a woman who has (obviously) struggled with acne, in my completely hypocritical double standard, I'd take clear skin and a little flab over AcneManWithWashboardAbs any day of the week.
P.S. Accutane reduces testosterone.
On 28/01/2018 at 8:26 PM, MrBushido said:
Not to cause drama, but you're on this forum trying to advocate hormone altering supplements designed for WOMEN to MEN and you seemingly know nothing about the kinds of side effects these supplements can cause. With some simple searching you can find forums like this one : Transgender Reddit: Using Spearmint Tea To Reduce Testerone. I'm going to take a wild guess and assume the men on this forum are not looking to switch genders. Ever heard of the Propecia Help Forum ? These life altering side effects are not limited to finasteride alone, but can be caused by (spearmint tea, saw palmetto, nettle, etc.) and include effects like permanent brain fog, becoming sterile, gynecomastia, etc. How do I know ? It's well documented and I've experienced these side effects first hand.
Not to be captain obvious here, but I think this needs to be said. The majority of the people still experiencing b5 hair loss are men and while you're perfectly welcome to free speech on this forum, I suggest you educate yourself on how your arbitrary suggestions could destroy people's lives.
I'm a male and completely resolved my hair loss using only 2 supplements:
- Ascorbic Acid
Altering hormones is not the solution to b5 hair loss For Men, it never was or will be, it's a just a cover up, an ephemeral facade. You want to get rid of your hair loss ? Start looking at fixing your body, not rigging your hormones.
Right so a brief run down I have used the site for years but rarely post. I developed acne at 17 years old after going through puberty and school with clear skin it was like I woke up one day with acne... I am now 21 years old and yes a male and my acne has come back for round 3 after stopping treatment. I was on Duac gel for 18 months which completely cleared my skin but like any antibiotic gel eventually it will become ineffective. I have always had a strong interest in alternative medicine and nutrition and it’s taken me 4 years of being clear then getting it again every time I stop a treatment to finally realise that something is going wrong inside me. So now I am addressing my diet and potential other issues. So here is where I’m at I’m 21 and Male old my hair started thinning at 19 too so it’s likely I have high levels of DHT in my system as the theory is it causes hair follicles to thin and also can produce excess sebum production. A main issue I face is I workout daily and take lots of supplements to increase my testosterone levels etc which can make skin worse. Let me tell you something espescially Guys. Your Gut health plays a bigger part then your Androgen hormones inflammation needs to be addressed not hormones, i guarantee if most men with acne took a hormone test the results would be normal. Here is my current diet/regimen.
-Bone broth in the morning helps support gut health has massively improved my skin.
-NO DAIRY WHATSOEVER.
-I eat lots of brown rice throughout the day too support muscle gain and so far I haven’t had any issues.
-Eat healthy meats such as Chicken breast/Lean beef.
-Daily home made berry smoothie with chia seeds is a must (MEN don’t take flax seeds or you risk increasing estrogen levels but chia is fine)
-Beef protein isolate shake.
-Cod liver oil.
I haven’t had a big red spot now for over a week and I suffer terribly from Post inflammation I get red acne marks for ages and ages even if it was a tiny spot. Let me tell you they are still there but far less red because I have increased my omega 3s through fish oils and Chia seeds which is anti inflammatory.
Biggest take homes:
* BONE BROTH is an absolute must buy some on amazon if you don’t have time making it. Taste like shit but drink it’s once/twice a day you’ll see results in no time.
*Drink green tea inbetween meals.
*Berries for antioxidants and Chia are a must for extra omega 3s and also fish oils.
*Try cutting dairy and gluten for at least 2 months.
*Even go the extra mile stop eating night shades for a while or certain nuts.
*I eat tonnes of peanut butter daily but a healthy kind with 100% peanuts no palm oil or sugar added and never had any breakouts from it.
*WHEAT is in everything you buy so you know what? Cook yourself stop being so damn lazy.
Yea the pictures show the red marks but the last active spot I had was under my lip on the right the rest is just post inflammation marks.
You have nothing to lose trying this other than gaining health and at least feeling better but anyways guys here is my story so far I hope to see this continuing to improve and when I start my cutting diet for the gym I believe truely I will become 100% clear as I will be cutting the carbs back too